BibTeX record journals/networks/GouveiaMR04

download as .bib file

@article{DBLP:journals/networks/GouveiaMR04,
  author    = {Luis Gouveia and
               Thomas L. Magnanti and
               Cristina Requejo},
  title     = {A 2-path approach for odd-diameter-constrained minimum spanning and
               Steiner trees},
  journal   = {Networks},
  volume    = {44},
  number    = {4},
  pages     = {254--265},
  year      = {2004},
  url       = {http://dx.doi.org/10.1002/net.20034},
  doi       = {10.1002/net.20034},
  timestamp = {Tue, 21 Jun 2005 13:31:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/networks/GouveiaMR04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}